My vagina became really itchy a couple of days ago in time for an appt with the doc and I also complained about slight pains on my left lower abdomen and a thick white discharge. She said I had thrush and prescribed canestan. 3 days later the itching has gone down slightly as the lumpy white discharge but there is also a faint smell. I get spots of blood but i think this may be from the irritated skin more than from inside but i cant be sure. Also my abdominal pain has got worse and i have permenant ache across my lower abdomen?
Any ideas whats wrong? should i book another appointment or wait for a while?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?